# SDR AALA201504209013

- Difficulty date: April 4, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,250 hours, 29,727 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 141N516129
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, CORROSION ON GALLEY SUPPORT FITTING AT STATION 398, RBL 14.  R & R SUPPORT FITTING IAW DWG 141N5186 & SRM 51-10-02 51-40-02.
